# SDR SWIA201437099

- Difficulty date: March 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,334 hours, 15,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND  ON PAX DOOR SKIN UNDER PANEL 832AL.  C-CHECK, REPAIRED IAW EA.
